# SDR DHL2006805517

- Difficulty date: September 7, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER SKIN CORRODED STA ZR 257.908 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1 PG 2.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12.  REMOVED CORRODED PANEL PLATING IAW SRM 55-1-0 PG.1, SRM 51-1-21.  FABRICATED NEW PANEL PLATING: PLATING AND BONDED FINGER DOUBLER BOTH FROM AL2024T3 0.016" IAW SRM 55-6-1 FIG 1 PG 2 ITEM A.   BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PANEL PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE) PERFORMED RUDDER BALANCING IAW SRM 51-4-6 PG 1-6.  INSTALLED (1EA) WEIGHT P/N 57
